# SDR SWAA2022022238505

- Difficulty date: March 18, 2019
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 60,624 hours, 35,600 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W ORSS261 WIGGLE PLATE IS CRACKED MARKED. / INSTALLED RIU.75 IN WIGGLE PLATE IAW SRM 51-40-02-0G-0 INSP 45 01APR19
